# SDR YENA2023092201119

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 8,393 hours, 1,533 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1620, BOS-LHR. (ETOPS) ENG 1 FIRE LOOP A ECAM AT CRUISE ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); REMOVED AND REPLACED ENG 1 PYLON FIRE-DETECTOR LOOP A IAW AMM 26-12-16. OPS CHECK SATISFACTORY AT THIS TIME. THIS CLEARS MDDR 523812. MX-4 UPDATED. PLACARD REMOVED.
